MAUDE Adverse Event Report: NEODENT - JJGC S.A. FACILITY IMPLANT 14.0; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. FACILITY IMPLANT 14.0; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109739
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 01/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
(b)(4).The dentist reported that 2 years and 11 months after dental implant was installed in intraoral region #7, its non- osseointegration was observed.In addition, 32ncm of primary stability was achieved, the patient presented bone type iii and the procedures of immediate load and immediate implant were performed.The dentist also reported that occlusal overload happened.

Brand Name
FACILITY IMPLANT 14.0
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7346855
Report Number3008261720-2018-01247
Device Sequence Number2312600
Product Code DZE
UDI-Device Identifier07898237569529
UDI-Public07898237569529
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K123022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/16/2018
Report Date (Section F) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date02/22/2019
Device Catalogue Number109739
Device Lot Number800088539
Other Device ID Number07898237569529
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/16/2018
Device Age47 MO
Event Location Other
Date Report to Manufacturer02/23/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2018
Initial Report FDA Received Date03/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age19 YR